MathSciNet Relay Station
MathSciNet bibliographic data
MR1264152 (95g:20021) 20D15 (17B30)
Vaughan-Lee, Michael The nilpotency class of finite groups of exponent $p$. Trans. Amer. Math. Soc. 346 (1994), no. 2, 617–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement